Facebook Pixel
EmpowHER Guest

Diane 35 stopped- menstrual bleeding

By Anonymous December 16, 2014 - 6:16am
Rate This

I have been taking Diane 35tablets. So this time too I started on the 2nd day of my period and after 3days I went out of station and forgot my tabs. So after 5 days of not taking the tablet, the menstrual bleeding has started. I am confused whether should I take the tablets now?/what should I do?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us for help.

Diane 35 contains a combination of estrogen and progestogen. It works as a contraceptive by inhibiting ovulation and causing changes in cervical secretions. By missing five doses, your body's natural hormones kicked in and you started your period.

Contact your gynecologist who prescribed the pill. Report what has happened and what you should do next. I am not familiar with this specific oral contraceptive and could not find any information that would answer your question.


December 16, 2014 - 9:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!